# SDR 2002FA0001278

- Difficulty date: October 25, 2002
- Submitted: November 12, 2002
- Operation: General aviation
- Aircraft: N274LH
- Make and model: Reims F177RG
- Aircraft serial: 0056
- Engine: Lyc IO360A1B6
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 200001040
- Condition: Corroded
- Location: Fuel System
- Part time: 1,650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VENT LINES ABOVE HEADLINER CORRODED FROM CLAMPS AND SEAT TUBING TOUCHING LINES CAUSING RAW FUEL AND FUMES TO ENTER UPPER CABIN AREA.
